Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fourier analysis on compact symmetric space


Author: Thomas O. Sherman
Journal: Bull. Amer. Math. Soc. 83 (1977), 378-380
MSC (1970): Primary 43A30, 43A85, 42A76, 22E30
DOI: https://doi.org/10.1090/S0002-9904-1977-14278-X
MathSciNet review: 0445236
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math. 5 (1970), 1-154. MR 41 #8587. MR 263988
  • 2. S. Helgason, A duality in integral geometry on symmetric spaces, Proc. U. S. -Japan Seminar in Differential Geometry (Kyoto, 1965), Nippon Hyoronsha, Tokyo, 1966, pp. 37-56. MR 37 #4765. MR 229191
  • 3. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 26 #2986. MR 145455
  • 4. T. O. Sherman, Fourier analysis on the sphere, Trans. Amer. Math. Soc. 209 (1975), 1-31. MR 390663
  • 5. R. J. Stanton, Mean convergence of fourier series on compact Lie groups, Trans. Amer. Math. Soc. 218 (1976), 61-87. MR 420158

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A30, 43A85, 42A76, 22E30

Retrieve articles in all journals with MSC (1970): 43A30, 43A85, 42A76, 22E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14278-X

American Mathematical Society